MathSciNet Relay Station
MathSciNet bibliographic data
MR204315 05.50
Dalkey, Norman C. Parity patterns on even triangulated polygons. J. Combinatorial Theory 2 1967 100–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement